# SDR DALA2019022531192

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FWD BULKHEAD OF CENTER TANK THROUGH FWD CARGO COMPARTMENT LONG 24RH (CCD). NRC 0556: ANGLE ON FWD BULKHEAD OF CENTER TANK THROUGH FWD CARGO COMPARTMENT LONG 24RH WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #0956228)
